# SDR IPXA09656495

- Difficulty date: June 18, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 113T155212
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C RT WING I/B AILERON I/B HINGE SUPPORT RIB UPPER AFT FLANGE FOUND CRACKED.  RT WING I/B AILERON I/B HINGE SUPPORT FIG RIB REPAIR AS PER HX RS NO. 57-55-36355 REV A.  THIS IS A PERMANENT REPAIR WITH MATERIAL AND 10133-2002-7075T6511 AS REPAIR CLIP, REPAIR SIZE 2 X 1.04 INCHES.  REF IPXA EO B767-5710-34030-A.
